Texas, 2009

Tornadoes and Hail in Texas, April 29, 2009

April 29, 2009 · NWS AMA · 26 events in 6 counties and zones

Severe thunderstorms during the early evening hours produced large hail and a couple of tornadoes across the central and eastern Texas Panhandle. There were no reports of damage or injuries.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$23,000
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AMA wrote it up.

Severe thunderstorms during the early evening hours produced large hail and a couple of tornadoes across the central and eastern Texas Panhandle. There were no reports of damage or injuries.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the first event at Apr 29, 3:15 PM CST, 1 hour earlier.

Area forecast discussion, Apr 29, 3:15 PM CST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
415 PM CDT WED APR 29 2009

.DISCUSSION...
CLOUDS HAVE BROKEN ACROSS THE PANHANDLES ALLOWING FOR MOST OF THE
AREA TO WARM NICELY. A DRYLINE EXTENDS ROUGHLY FROM NEAR GUYMON TO
DUMAS TO FRIONA AND CAN BE READILY DISTINGUISHED BY A LINE OF CU ON
VISIBLE SAT IMAGERY. CONVECTION IS ALREADY BEGINNING TO DEVELOP
ALONG THIS LINE. LATEST LAPS ANALYSIS SHOWS SBCAPE VALUES IN THE
2500-3500 J/KG RANGE EAST OF THE DRYLINE. IN ADDITION...0-6 KM BULK
SHEAR VALUES ARE SUPPORTIVE OF SUPERCELLS. THUS...ANY STORMS THAT
DEVELOP ARE LIKELY TO BE SEVERE THIS AFTERNOON AND EVENING WITH LARGE
HAIL AND DAMAGING WINDS. LOW LEVEL SHEAR IS ALSO SUFFICIENT ENOUGH
THAT AN ISOLATED TORNADO CANNOT BE RULED OUT.

THE UPPER LEVEL DISTURBANCE RESPONSIBLE FOR TRIGGERING THE STORMS
WILL EXIT THE AREA EARLY TONIGHT. IN ITS WAKE...A COLD FRONT WILL
BEGIN TO APPROACH THE AREA THURSDAY. THE COLD FRONT WILL STALL ACROSS
THE AREA AND FINALLY MOVE THROUGH THE CWA FRIDAY. BOTH THE NAM AND
GFS DEPICTED SOME PRECIP ACROSS THE NORTHERN TX PANHANDLE AND THE OK
PANHANDLE FRIDAY BEHIND THE FRONT FRIDAY MORNING. THUS...INSERTED
SLIGHT CHANCE POPS TO ACCOUNT FOR THIS. BELOW NORMAL TEMPERATURES CAN
BE EXPECTED FOR THE WEEKEND.

THE 12Z GFS AND ECMWF ARE IN VAST DISAGREEMENT WITH TIMING OF
FEATURES IN THE EXTENDED. MADE VERY FEW CHANGES IN THE EXTENDED UNTIL
THE MEDIUM RANGE MODELS COME INTO BETTER AGREEMENT. HOWEVER...BOTH
SOLUTIONS DO SHOW THAT THE ACTIVE WX PATTERN SHOULD CONTINUE.

NUTTALL

&&

.FIRE WEATHER...
SEVERAL ROUNDS OF PRECIPITATION CHANCES AND HIGHER RELATIVE
HUMIDITIES SHOULD KEEP FIRE WEATHER CONCERNS MINIMAL FOR MUCH OF THE
UPCOMING WEEK.

NUTTALL

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                56  84  52  71  45 /  30   5   5  10  20
BEAVER OK                  57  77  52  62  45 /  50  10  10  20  20
BOISE CITY OK              54  76  48  62  42 /  30   5  10  20  20
BORGER TX                  60  81  54  65  46 /  40   5  10  10  20
BOYS RANCH TX              55  83  49  70  48 /  30   5   5  10  20
CANYON TX                  56  85  52  75  48 /  30   5   5  10  20
CLARENDON TX               61  86  57  75  49 /  40   5   5  10  20
DALHART TX                 49  81  49  68  45 /  30   5  10  10  20
GUYMON OK                  54  76  49  64  43 /  40   5  10  20  20
HEREFORD TX                54  86  51  81  49 /  30   5   5   5  10
LIPSCOMB TX                60  80  55  64  48 /  50  10  10  20  30
PAMPA TX                   58  81  54  64  45 /  40   5  10  10  20
SHAMROCK TX                62  86  59  73  51 /  50   5  10  10  20
WELLINGTON TX              63  88  61  78  52 /  50   5   5  10  20

&&

.PREV DISCUSSION... /ISSUED 1251 PM CDT WED APR 29 2009/

AVIATION...
UNSTABLE AIRMASS WILL REMAIN OVER FCST AREA THIS AFTN AND EVE.  DRYLINE
CURRENTLY W OF FCST AREA...WITH EWD PROGRESSION INTO PNHDLS EXPECTED
TO BE MOST PRONOUNCED OVER NWRN SECTIONS...WHERE H8 RUC ANALYSIS
INDICATES LOWER DWPTS.  ISOLATED TO SCT TSTMS EXPECTED THRU THIS AFTN
AND EVE. ACTIVITY EXPECTED TO WANE TNGT.  SSELY LOW-LEVEL WINDS
AFTER 06Z WILL TRANSPORT SHALLOW MSTR INTO SRN PART OF FCST AREA LATE
TNGT...BUT DO NOT EXPECT IFR OR MVFR CIGS THU MRNG.  COLD FRONT
PRODUCES NWLY AND NLY SFC WINDS FOR THU MRNG.

COCKRELL

PREV DISCUSSION... /ISSUED 1210 PM CDT WED APR 29 2009/

UPDATE...
UPDATED THE FORECAST TO EXTEND PRECIP CHANCES TO COVER THE WESTERN
ZONES FOR THIS AFTERNOON AND TONIGHT. OUTFLOW BOUNDARIES LEFT IN THE
WAKE OF EARLY MORNING TSTRMS THIS MORNING CAN BE SEEN ON RADAR AND
VIS SAT IMAGES. CURRENT OBS ALSO SHOW DEWPOINTS WELL INTO THE 50S
WEST ACROSS THE TX/NM STATE LINE. IT APPEARS THAT THE DRYLINE MAY NOT
MIX AS FAR EAST AS PREVIOUSLY THOUGHT...WHICH IS ALSO DEPICTED IN
LATEST 12Z NAM AND RUC. THUS...GRIDS HAVE BEEN UPDATED TO REFLECT THE
NEW TRENDS. UPDATED ZFP HAS BEEN SENT.

NUTTALL

PREV DISCUSSION... /ISSUED 648 AM CDT WED APR 29 2009/

UPDATE...
NOCTURNAL THUNDERSTORM ACTIVITY HAS MOVED EAST OF THE AREA THIS
MORNING...SO SEVERE THUNDERSTORM WATCH 208 WAS CANCELLED.
REDEVELOPMENT IS EXPECTED LATER TODAY AHEAD OF A DEVELOPING DRYLINE.
THE REST OF THE FORECAST IS ON TRACK.

NUNEZ

PREV DISCUSSION... /ISSUED 642 AM CDT WED APR 29 2009/

AVIATION...
WIDESPREAD NOCTURNAL CONVECTION ASSOCIATED WITH THE INITIAL SHORTWAVE
TROF HAS ALMOST EXITED THE PANHANDLES TO THE EAST. THIS SHOULD LEAVE
THE AREA IN AN AREA OF LARGE SCALE SUPPRESSION FOR THE FIRST PART OF
THE DAY SO NO ADDITIONAL CONVECTION IS EXPECTED THROUGH MID
AFTERNOON. HOWEVER...BY LATE AFTERNOON...DIURNAL HEATING WILL
INTERACT WITH A MOIST...CONDITIONALLY UNSTABLE ENVIRONMENT TO PRODUCE
ADDITIONAL SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL BE IN THE
CENTRAL/EASTERN COUNTIES SO CB REMARKS WERE ADDED TO KAMA/KGUY FROM
22Z TO 03Z WITH NO MENTION AT KDHT.

IN THE INTERIM...WE WILL HAVE SOME LOW CLOUDS/VSBYS TO DEAL WITH.
RECENT SATELLITE IMAGERY SHOWS A GAPING HOLE IN THE LOW CIGS RIGHT
OVER KAMA BUT THIS SHOULD FILL BACK IN THIS MORNING DESPITE LOW LEVEL
SOUTH SOUTHWEST WINDS. HOWEVER...TEMPORAL CONFIDENCE IS NOT THAT
HIGH SO I HAVE OPTED TO USE A TEMPO GROUP TO COVER LOW CIGS FROM 13Z
TO 17Z. ELSEWHERE...I CARRIED PREVAILING IFR /OR LOWER/ CIGS THROUGH
MID MORNING BEFORE LIFTING TO LOW END MVFR. VFR CIGS ARE FORECAST AT
ALL TAF SITES BY 17Z. THERE IS A CHANCE THAT LOW CIGS COULD RETURN
TONIGHT AT KAMA/KGUY BUT THIS HAS BEEN OMITTED FOR NOW GIVEN THE LOW
CONFIDENCE.

JOHNSON

PREV DISCUSSION... /ISSUED 507 AM CDT WED APR 29 2009/

DISCUSSION...
NOCTURNAL THUNDERSTORM ACTIVITY HAS BECOME FOCUSED OVER THE EASTERN
PARTS OF THE PANHANDLES. ELEVATED DEVELOPMENT MAY RESULT IN
MARGINALLY SEVERE WEATHER AS AN UPPER LEVEL DISTURBANCE DRIVES THIS
ACTIVITY EAST.

IN THE MEANTIME...THE NEXT DISTURBANCE JUST CLEARED THE FOUR CORNERS...
MOVING EAST TOWARDS THE PLAINS STATES. AT THE SURFACE...THE ANTICIPATED
FORMATION OF A DRYLINE MAY BE SLOWER TO DEVELOP SINCE 50+ DEGREE
DEWPOINTS STILL EXISTED OVER THE EASTERN PLAINS OF NEW MEXICO EARLY
THIS MORNING. ANY DELAY TO THE EROSION OF THE LOW CLOUD COVER WILL
HINDER THUNDERSTORM REDEVELOPMENT THIS AFTERNOON IN ADDITION TO
MINIMIZING THE SEVERE THREAT. FOR NOW...WE WILL MAINTAIN POPS OVER
THE CENTRAL AND EASTERN PARTS OF PANHANDLES TODAY AND EAST OF THE
CAPROCK TONIGHT.

ONCE THE DISTURBANCE EXITS EAST...A COLD FRONT WILL EDGE INTO THE
OKLAHOMA AND NORTHERN TEXAS PANHANDLE BEFORE STALLING AS THE UPPER
LOW PRESSURE SYSTEM ADVANCES INTO THE SOUTHERN HIGH PLAINS. THE BEST
CHANCE OF RAIN SHOULD REMAIN NORTH AND EAST OF THE AREAS THURSDAY
WHERE ESSENTIAL MOISTURE WILL BE PRESENT.

CONFLUENCE FLOW EMERGES BRIEFLY THURSDAY NIGHT AND FRIDAY...BRINGING
A BREAK IN THE RAIN. CONSIDERABLE CLOUD COVER SHOULD KEEP CONDITIONS
COOL HOWEVER.

RAIN CHANCES RETURN THIS WEEKEND AS THE WEATHER PATTERN REMAINS
ACTIVE. TIMING ISSUES STILL EXIST IN THE EXTENDED FORECAST THOUGH THE
ECMWF CONTINUES TO DEPICT A LOW PRESSURE SYSTEM AFFECTING THE
SOUTHERN HIGH PLAINS AROUND TUESDAY.

NUNEZ

FIRE WEATHER...
LOW TO MODERATE FIRE WEATHER CONDITIONS SHOULD PREVAIL ACROSS THE
TEXAS AND OKLAHOMA PANHANDLES TODAY THROUGH EARLY NEXT WEEK GIVEN THE
FREQUENT CLOUD COVER AND OCCASIONAL PERIODS OF PRECIPITATION.

NUNEZ

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/06
Hazardous weather outlook, Apr 29, 2:55 PM CST, 1 hour 20 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
355 PM CDT WED APR 29 2009

OKZ001>003-TXZ001>020-301100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
355 PM CDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A TORNADO WATCH IS IN EFFECT FOR THE OKLAHOMA PANHANDLE AND FOR ALL
BUT THE FAR WESTERN PARTS OF THE TEXAS PANHANDLE UNTIL 11 PM CDT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS
ALL SECTIONS OF THE PANHANDLES. SOME THUNDERSTORMS MAY BECOME
SEVERE...MAINLY FOR AREAS EAST OF A LINE FROM BOISE CITY TO DALHART
TO HEREFORD. THE MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS. ISOLATED TORNADOES MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS MOST OF THE TEXAS AND
OKLAHOMA PANHANDLES FRIDAY NIGHT THROUGH SUNDAY...AND AGAIN ON MONDAY
NIGHT AND TUESDAY. SOME OF THESE STORMS MAY BECOME STRONG...BUT
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECAST AND BE
PREPARED FOR ACTIVATION THIS AFTERNOON AND THIS EVENING.

COCKRELL

In the hours before

Special weather statement, Apr 29, 3:35 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
435 PM CDT WED APR 29 2009

TXZ007-008-292215-
HUTCHINSON TX-MOORE TX-
435 PM CDT WED APR 29 2009

...STRONG THUNDERSTORM IN SOUTHWESTERN HUTCHINSON AND MOORE
COUNTIES...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOUR WAY MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE HALF INCH IN SIZE AND WINDS TO 50 MPH ARE POSSIBLE.

PEOPLE IN SOUTHWESTERN HUTCHINSON AND MOORE COUNTIES SHOULD MONITOR
THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.

TAB

The radar

The Amarillo radar (KAMA), 94 km away, was scanning. The volume nearest the first event began at 22:16 UTC.

Open the radar archive at this moment

Event by event

23 hail, 2 tornado, 1 thunderstorm wind. Local standard time, as filed.

Hail, Hutchinson

When
April 29, 4:15 PM CST
Where
Hutchinson County, 7.86 mi NE of Pringle
Measured
0.88 in hail
Reported by
Public
Coordinates
36.030, -101.350

Hail, Hutchinson

When
April 29, 4:23 PM CST
Where
Hutchinson County, 4.29 mi NNE of Fritch
Measured
0.88 in hail
Reported by
Public
Coordinates
35.690, -101.580

Hail, Hutchinson

When
April 29, 4:30 PM CST
Where
Hutchinson County, 0.69 mi N of Fritch
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.640, -101.600

Hail, Hutchinson

When
April 29, 4:44 PM CST
Where
Hutchinson County, 0.69 mi N of Fritch
Measured
1 in hail
Reported by
Public
Coordinates
35.640, -101.600

Hail, Carson

When
April 29, 4:44 PM CST
Where
Carson County, 11.05 mi NW of Mc Bride
Measured
1.75 in hail
Reported by
Fire Department/Rescue
Coordinates
35.640, -101.600

Hail, Donley

When
April 29, 4:51 PM CST
Where
Donley County, 6.63 mi SW of Hedley
Measured
1.75 in hail
Reported by
Public
Coordinates
34.800, -100.750

The public reported that the golf ball size hail was covering the ground.

Hail, Donley

When
April 29, 5:12 PM CST
Where
Donley County, 4.97 mi SSW of Hedley
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
34.800, -100.690

Hail, Donley

When
April 29, 5:20 PM CST
Where
Donley County, 0.57 mi E of Hedley
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
34.870, -100.660

Hail, Randall

When
April 29, 5:22 PM CST
Where
Randall County, Lake Tanglewood
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.060, -101.780

Hail, Randall

When
April 29, 5:25 PM CST
Where
Randall County, Lake Tanglewood
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
35.060, -101.780

Hail, Carson

When
April 29, 5:30 PM CST
Where
Carson County, 4.17 mi ENE of Mc Bride
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
35.540, -101.400

A trained spotter reported mostly marble size hail with some ping pong ball size hail.

Tornado, Carson

When
April 29, 5:30 PM CST to 5:31 PM CST
Where
Carson County, 6.79 mi SE of Mc Bride to 6.85 mi N of Panhandle
Rating
EF1
Path length
0.9 mi
Path width
25 yd
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
35.452, -101.383

The tornado was reported by the Carson County Sheriff's Office at 1730 CST about seven miles southeast of McBride. The tornado crossed Texas State Highway 207 as it moved generally east or southeast north of Panhandle. At least eleven power poles were snapped and were facing east. The Carson County Sheriff's Office stopped all northbound traffic on Highway 207. The tornado lifted approximately 1731 CST about seven miles north of Panhandle. No injuries were reported.

Tornado, Carson

When
April 29, 5:36 PM CST
Where
Carson County, 2 mi NNW of Panhandle
Rating
EF0
Path length
0.1 mi
Path width
25 yd
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
35.377, -101.394

The Carson County Sheriff's Office reported that the tornado touched down around 1736 CST near County Road 14 between Texas State Highway 207 and County Road M...about two miles north northwest of Panhandle. Six power poles were snapped and facing south. The base of the tornado was approximately seventy-five feet wide and the tornado lasted only about thirty seconds before lifting. Sparks were visible...which accounted for the power poles being snapped. The tornado may have touched down for a second time around 1739 CST. The movement of the tornado was likely to the southeast. Strong outflow winds to the north of the tornado circulation likely caused damage to an irrigation pivot four miles north of Panhandle.

Hail, Carson

When
April 29, 5:45 PM CST
Where
Carson County, 2.76 mi N of Panhandle
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.390, -101.380

Thunderstorm Wind, Carson

When
April 29, 6:02 PM CST
Where
Carson County, Panhandle
Measured
59 kt (68 mph) measured gust
Reported by
Broadcast Media
Coordinates
35.350, -101.380

Hail, Carson

When
April 29, 6:16 PM CST
Where
Carson County, 0.89 mi NE of Panhandle
Measured
0.88 in hail
Reported by
Public
Coordinates
35.360, -101.370

Hail, Carson

When
April 29, 6:30 PM CST
Where
Carson County, 6.93 mi S of White Deer
Measured
2.75 in hail
Reported by
Fire Department/Rescue
Coordinates
35.330, -101.170

The White Deer Fire Department reported mostly quarter to golf ball size hail...with some hailstones to the size of baseballs.

Hail, Carson

When
April 29, 6:40 PM CST
Where
Carson County, 2.81 mi E of White Deer
Measured
1.75 in hail
Reported by
Public
Coordinates
35.430, -101.130

Hail, Carson

When
April 29, 6:41 PM CST
Where
Carson County, Panhandle
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
35.350, -101.380

Hail, Carson

When
April 29, 6:42 PM CST
Where
Carson County, 6.93 mi S of White Deer
Measured
2 in hail
Reported by
Broadcast Media
Coordinates
35.330, -101.170

A storm chaser for the broadcast media reported golf ball to hen egg size hail.

Hail, Carson

When
April 29, 6:45 PM CST
Where
Carson County, 6.83 mi SSE of White Deer
Measured
1 in hail
Reported by
Public
Coordinates
35.340, -101.130

Hail, Carson

When
April 29, 6:50 PM CST
Where
Carson County, 6.83 mi SSE of White Deer
Measured
0.88 in hail
Reported by
Public
Coordinates
35.340, -101.130

Hail, Carson

When
April 29, 7:10 PM CST
Where
Carson County, Panhandle
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
35.350, -101.380

Hail, Gray

When
April 29, 7:35 PM CST
Where
Gray County, 11.95 mi SW of Lefors
Measured
0.88 in hail
Reported by
Public
Coordinates
35.300, -100.960

Hail, Donley

When
April 29, 7:51 PM CST
Where
Donley County, 3.07 mi SW of Jericho
Measured
0.88 in hail
Reported by
Public
Coordinates
35.140, -100.960

Hail, Wheeler

When
April 29, 8:38 PM CST
Where
Wheeler County, 2.19 mi SW of Lela
Measured
0.88 in hail
Reported by
Public
Coordinates
35.200, -100.380

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2009Every state in 2009This day in weather historyThe tornado archive for Texas, 2009Warnings in Texas, April 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 163733, 163732, 163738, 163735, 163761, 163739, 163740, 163741, 163742, 163743, 163744, 163757, 163758, 163759, 163760, 163745, 163755, 163748, 163746, 163747, 163749, 163750, 163751, 163752, 163753, 163754.